# SDR C2XA99CL057

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3618 - THE CREW REPORTED AFTER TAKEOFF, THE PRESSURIZATION WAS UNCONTROLLABLE IN BOTH AUTO AND MANUAL MODES. THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE PRESSURIZATION SYSTEM IAW EMB-120 MM 21-30-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
